yes, hypnotherapy and insight and talk therapy can relieve the internal pressure so you don't need medications anymore. You are on the opposite track...of trying all of these medications in different combinations to control your interior mental life, and it never works for long because these medications control chemicals and your thoughts produce chemicals and they do not always match. I doubt whether any medication is making your thoughts worse, but I question whether any are making them better. Too much serotonin is not the problem.
Has anyone else gone through the same sort of contradiction in terms of Meds versus Therapy. Would like to hear from others who might have had or in the same predicament.
If you allow my advice, stop giving richness to multinational enterprises and buy generic drugs, they have exactly the same ingredient as brand names. I found the following Indian pharmacy <a href="http://www.realpharma.com">www.realpharma.com</a> some months ago, which works very well and ships the medicines to any country for only $10 cost, with sealed packaging and expirations dates.
Regards and health.
Im not a doctor but have lived with anxiety, panic attacks and agoraphobia for many years now.. For me, and after reading so much and going thru so many doctors, this is a condition based on chemical unbalance in your brain.
In other words.. we should treat it as a conditions such as diabetes or any other.. So, if medication works for you (Zoloft, Paxil, Effexor) then why stop taking it?..I heard from some people that they get to feel great, panic free and think of getting out of medication...I dont think this makes too much sense to me.. The reason that you feel great and are panic free maybe because of the "medication".. so why stop when you are on top. If it aint broke why fix it...
For those who suffer from panic attacks, phobias, but are not depressed, which is what I have.. Then talk to your doctor and ask about using an antidepressant(for panic, phobia) but taking this alone may make you hyper..(because you dont suffer from Depression) so ask your doctor to supplement the antidepresant with some type or relaxation medication such as Xanax, Clonopin, etc...
Right now Im taking Effexor XR 300ml with Clonopin 2ml.. and I feel fine.. No depresion which I dont suffer from, and no hyperness because the clonopin slows down the antideppresant effect.
Im in the process to switch to Zoloft as I was told by the doctor that is the only one approved by the FDA for panic attacks and agoraphobia..Effexor has work very good..but there are some issues that I need to fix and I hope Zoloft will do the work..
Dont get discourage if your medication does not work. Specially if it just in the first days of taking it... I understand that having anxiety makes us nervous when taking medication for the first time.
Also, not all medications work with everyone the same.. I used Anafranil when started, used Prozac and felt like jumping out a window, used Paxil and was it killing my stomach..Finnaly Effexor work great.
be patient, have hopes, one way or another you will win the battle...never, never give up...
if you have any questions u can contact me at ***@****
As I said, I am not a doctor but Ive been there done that..so maybe I can help you based on my experience...
Have a nice "no panic" day....
I just posted regarding hypnotherepy...does it work? I am willing to try it. Waxorlando, are you still angoraphobic? I have the anxiety without depression and so far the small dose of xanax I take curbs the anxiety, (which I have taken for 12 years as needed...see my post if interested, that I put up March 28th) but I have an extreme phobia of Vomiting which leads into most of my anxiety in some way and I am wondering if the hypnotherapey can rid me of this annoyance. I notice the anxiety starting to go from simmering to the beginnings of boiling and I want to stop it from getting worse. I own my own business and the stress that comes along with it like money, clients etc...have had physical (IBS) strain on me at times, but as far as the phobia's and general anxiety goes, that is for me all mind control (or chemical imbalance?) I have never been to therepy and want to know if the hypnotherepy is something valid!!!
I tried Hypnotherapy but so I am to consious to get hypnotize..
Xanax for me is just a short fix. Believe it or not I am so affraid of Vomiting that I used to avoid certain restaurants and places..and some food.. I have not vomited in years. I guess either I have been lucky or just my mind subconsient is helping somehow. But Xanax being a just a short fix will take the symtoms away momentarily but not problem..Is like having Cancer and having a headache and taking an aspirin to get rid of the headchake.. but the illness stays..Sorry to use cancer as an example but you get the idea.
If you think the problem keeps going on.. that you feel bad constanly, then I suggest you speak to a doctor to see if you need better medication.. Zoloft is very good, Effexor is very good.. or whichever can make you feel better in the long run.
There is another method that since to help a lot of people. It is called EMDR. EM for eye movement desentetization and reprocessing. You can check it out at www.emdr.com. Apparently some of these phobias come from some traumatic experience that reside in our brain. The theory behind the EMDR is the following:
At night when we sleep there are 2 sections.. one without REM where your eyes dont move.. according to the doctors this is the time your physical body is recuparating and resting. Then the 2nd part is when you have REM (Rapid Eye Movement).. your eyes start to move from side to side.. Once again according to the doctors is when your brain is recuperating..sort of like a reboot on your computer..
When you go to a session of EMDR the doctor ask you to go back to where the problem started and to feel or sort of feel how you felt back then.. At this time he has a device with a light that move from right to left constanlty. By doing both things at the same time, they say that the problem you have that has not been completely processed in your mind and its wondering in your brain, will get processed and will give you closure to the situation.
Maybe this is something you should look into.
Let me know if this helps...
Hope you feel better..
Funny you should mention EDMR. I went to my first appointment with a phsychotherepist who has very good credentials and is also a certified hypnotist & EDMR person. Although today was my first session, he suggested possibly doing th EDMR treatment for my phobia of vommiting and hypnotherepy for all my other ism's. I felt so good talking to him, I can't wait until next week. He said we have a bit more talking to do before we start treatment, but I am ready to go through the process. During my talking of my anxiety & phobia's I stated I was worried I could become agoraphobic and he shook his head (in the yes direction) and said certainly could head in that direction and it is good that I am trying to nip this in the butt before it comes to a head. I know the xanax is a "quick fix" and I don't take very much too often, but it is a crutch and a band-aid and I want to be able to just have to rely on having it with me and not pop one everytime I THINK I may get in a panicked state. We'll see what happens. I am confident that treatment can help me. I know I want to be free and enjoy life, and that isn't going to be possible until I can find the tools within that can turn off the faucet of bad and allow me to realize that the panic will pass, I will survive and life is too short to not embrace it! Thanks for the advice, feel free to e-mail me anytime! maria ***@****
Hi, I have been taking zoloft 50 mg for about 5 weeks now. My doctor started me on Buspar 7.5mg 2x a day in conjunction with the Zoloft about 4 days ago. I feel really jumpy and I can't concentrate. I just was wondering if anyone knew if this could be an effect of the Buspar? and if so, could it go away in time, or should I ask to discontinue the Buspar? The doctor said it is at the lowest dose, so that I should try and wait it out, but I am not sure what to do. If anyone has any suggestions, I would appreciate it! :)